Every time I hear about H1N1 on TV or radio, it is always about supporting vaccination. This is the same type of vaccine that caused Guillan-Barre syndrome in some of the people who took it in the 1970s. This new version of the vaccine was barely tested before it was distributed to massive numbers of scared citizens. Somehow, we were not told that you shouldn’t take Tylenol when you have the flu because a child has died from it. How many times have we given our children Tylenol or Motrin to reduce fever when they have the flu or after they have received their shots? How many times have our pediatricians recommended it to us?

Many people who die from H1N1-related complications are young. If you do your homework, you will discover that children and teens who take aspirin while they have the flu are at risk of developing Reye’s syndrome. This disease is gruesome and destroys internal organs very quickly and the liver and brain are damaged and eventually cause death. The funny thing is, I heard about this syndrome, but wasn’t really sure what it was until I did a little research on my own. My son’s pediatrician certainly never pointed it out. Good thing I never gave my daughter aspirin when she got the flu last year. Ugh, that was close. The doctor will tell you what to give your child, but he does not always tell you why not give him something else. Tylenol and Motrin were supposedly fine to give to our children and now they are not. Doctors now recommend cold baths and older techniques to reduce fever when your child has the flu. We probably should have stuck with those in the first place.

There have been many deaths in Mexico related to a combination of the flu and fever reducers because patients have not been informed of the fatal effects. Japan ended the use of NSAIDs (eg, Tylenol, Advil, Motrin, etc.) to reduce fever in children with the flu in 2000 and the death rates of children with the flu decreased. Many people with influenza-related deaths between 1918 and 1919 in the US were found to have complications beyond pneumonia at the time of death that were attributed to taking aspirin. Just before the high death rates occurred, the Surgeon General and other health organizations recommended aspirin to the public. According to The British Medical Journal, antipyretics (pain relievers and fever reducers) are the cause of many flu-related deaths and people should not take any of these if they get the H1N1 flu.

The H1N1 pandemic has been haunting us since last year and you’d think you wouldn’t have to look for this kind of information to find it. The deadly combination of flu and fever reducers should have been public knowledge long before this pandemic began. The government is so obsessed with pumping out this ridiculous flu vaccine that it is not paying attention to the fact that people are dying from something as simple as Tylenol and aspirin.

By admin

Leave a Reply

Your email address will not be published. Required fields are marked *